# SDR EA11200202951

- Difficulty date: October 22, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N25EC
- Make and model: Lear 25
- Aircraft serial: 25026
- Engine: Ge CJ6101
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Indicator
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRUST REVERSER ILLUMINTED IN FLIGHT, SYSTEM OPERATED CORRECTLY IWA MFG MM.  VISUAL INSPECTION REVEALED STICKY LATCHES AND DEFECTIVE T/R ACCUMULATOR.  AWAITING FINAL FIX AND RETURN TO SERVICE.  REMOVED AND REPLACED ACCUMUALTOR AND INDICATOR GAUGE.  LATCHES WERE CLEANED AND LUBRICATED.  AS PRECAUTION, T/R SELECTOR VALVES WERE REPLACED ALONG WITH THE SYSTEM RELIEF VALVE AND THE RT SIDE T/R ACTUATOR.  ALL CHECKS, NORMAL.
